On the spectrum of non-Denniston maximal arcs in PG(2,2h)

Hamilton, N. and Mathon, R. (2004) On the spectrum of non-Denniston maximal arcs in PG(2,2h). European Journal of Combinatorics, 25 3: 415-421. doi:10.1016/j.ejc.2003.07.006

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Hamilton, N.
Mathon, R.
Title On the spectrum of non-Denniston maximal arcs in PG(2,2h)
Formatted title
On the spectrum of non-Denniston maximal arcs in PG(2,2h)
Journal name European Journal of Combinatorics   Check publisher's open access policy
ISSN 0195-6698
Publication date 2004
Sub-type Article (original research)
DOI 10.1016/j.ejc.2003.07.006
Volume 25
Issue 3
Start page 415
End page 421
Total pages 7
Editor M. Deza
P. Rosenstiehl
Place of publication London
Publisher Academic Press (Elsevier)
Collection year 2004
Language eng
Subject C1
230111 Geometry
780101 Mathematical sciences
Abstract In 1969, Denniston gave a construction of maximal arcs of degree n in Desarguesian projective planes of even order q, for all n dividing q. Recently, Mathon gave a construction method that generalized that of Denniston. In this paper we use that method to give maximal arcs that are not of Dermiston type for all n dividing q, 4 < n < q/2, q even. It is then shown that there are a large number of isomorphism classes of such maximal arcs when n is approximately rootq. (C) 2003 Elsevier Ltd. All rights reserved.
Keyword Maximal Arc
Projective Plane
Mathematics
Desarguesian Planes
Odd
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 04:44:28 EST